I get an overwhelming feeling of nausea and sneeze from 1 to 6 or 8 times, like clockwork, within 5 minutes after taking my medications. I'm an RN, and have studied this for the last few years, because I knew it was related to the medications. I've worked day and night shifts, so my medications are definitely the culprit for me, because due to the change in shifts, I've taken them different times of the day. I've eliminated them one at a time, by not taking a particular one that day with the rest, but instead taking it a little later alone, to see if I get the same symptoms. I've narrowed it down to my women's multivitamin which has an iron supplement in it. I have not concluded yet if it is the iron, or something else in the multivitamin. I do know that when I was pregnant and took pregnancy vitamins with iron and that when I had a surgery and was given an iron supplement to take (due to anemia), it gave me severe nausea and overwhelming, horrible vomiting. Made me wonder if morning sickness isn't made a lot worse due to the iron. Taking it with meals or after meals didn't help me. I am now going to try to find a multivitamin without iron. I was able to get a pregnancy vitamin back then, in 1985, without iron in it. Foods high in iron don't seem to bother me. Could possibly be the form the iron comes in. Hope this helps. Temporarily delaying one of your meds, to eliminate it as the culprit, may, eventually, give you an answer. Pay close attention to what you take, eat, drink, etc. before and after. Write down time taken, and which medication was delayed, what was taken together (ie: multivitamin and blood pressure pill, etc.), time when symptoms start, what the symptoms are, when the symptoms were relieved and what relieved the symptoms, if anything. If you take bedtime medications, you could be waking up with the nausea. Talk to your physician before trying this if you take any medications for heart, blood pressure, diabetes, or any other serious disease or illness, because delaying any of them could be a serious problem, and never stop taking them without your physician telling you to. Thank you for voting! Thanks for your Reply!View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.